# SDR ARWA20050108

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,166 hours, 25,107 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOT LATCHED LIGHT ILLUMINATED.  REMAINED ILLUMINATED AFTER COMPLETING GEAR NOT LATCHED LIGHT ILLUMINATED CHECKLIST.  CHECK LANDING GEAR MECHANISM, LUBRICATED SAME, PERFORM GEAR SWING IN ACCORDANCE WITH MM 32-30-0.  ALL LIGHTS OPERATED OK IN ACCORDANCE WITH MM 12-80-0 AND DID NOT DUPLICATE FAIL AT THIS TIME.
